Missouri Journal of Mathematical Sciences

Translational Surfaces

Andrew Crutcher

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A translational surface is a rational surface generated from two rational space curves by translating one curve along the other curve. In this paper, we utilize matrices to represent translational surfaces, and give necessary and sufficient conditions for a real rational surface to be a translational surface.

Article information

Source
Missouri J. Math. Sci., Volume 30, Issue 2 (2018), 140-149.

Dates
First available in Project Euclid: 7 December 2018

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1544151691

Digital Object Identifier
doi:10.35834/mjms/1544151691

Mathematical Reviews number (MathSciNet)
MR3884736

Zentralblatt MATH identifier
07063850

Subjects
Primary: 14Q10: Surfaces, hypersurfaces
Secondary: 15A33: Matrices over special rings (quaternions, finite fields, etc.)

Keywords
translational surface matrix

Citation

Crutcher, Andrew. Translational Surfaces. Missouri J. Math. Sci. 30 (2018), no. 2, 140--149. doi:10.35834/mjms/1544151691. https://projecteuclid.org/euclid.mjms/1544151691


Export citation

References

  • E. R. Hancock, R. R. Martin, and M. A. Sabin, Mathematics of Surfaces XIII: 13th IMA International Conference York, UK, September 7-9, 2009 Proceedings, Lecture Notes in Computer Science, Springer, Berlin, Heidelberg, 2009.
  • S. Perez-Diaz and L. Shen, Parametrization of translational surfaces, ArXiv e-prints, 1405.2533, http://adsabs.harvard.edu/abs/2014arXiv1405.2533P.